# SDR AALA20010743

- Difficulty date: March 28, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SEVERAL DENTS IN SKIN OF ''DOOR''.  REMOVED OLD SKIN AND INSTALLED NEW SKIN PER ESO 80174 3-26-01 OF ENTIRE AFT CARGO DOOR.  (M)
